MathSciNet Relay Station
MathSciNet bibliographic data
MR506611 (80d:46027) 46B20
Bourgin, D. G. Two-dimensional $\varepsilon $-isometries. Trans. Amer. Math. Soc. 244 (1978), 85–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement